# SDR CA980827009

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501005
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, FOUND REPAIR PATCH MISSING FROM THE UNDERSIDE OF BLADE S/N A-833.  DURING REMOVAL OF RESIDUAL ADHESIVE, A CRACK WAS FOUND IN THE SKIN AT 111.25 INCHES FROM TIP AND 6 INCHES FROM LEADING EDGE.  THE 20 INCH LONG CRACK ORIGINATES AT A NICK UNDER THE MISSING PATCH AND PASSES THROUGH AN ADJACENT PATCH PROGRESSING TOWARDS THE TRAILING EDGE.
